# SDR 00FDEA00004

- Difficulty date: January 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

00-4 - INTERMITTENT NR 2 ENG FIRE LIGHT AND BELL CAME ON AND WENT OUT.  REPEAT WRITE-UP.  SYS CK GOOD.  REMOVED AND REPLACED LWR DUAL FIRE LOOP PER MM 26-12 (1739) NO HELP DUP PRO.  DRIED BACKSHELL AND RESEALED SYS OPS CK GOOD IAW 26-11-000.  RAN ENG FROM IDLE.
